THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web
Discussion BoardPimples was posted 11/15/2008 12:13 am by Anonymous
My dad who has a gall bladder cancer later stage has been off chemo since
last one year and he has been doing good so far. Recently, he has some
pimples on face and now one on the back which causes a lot of pain to him..
He is on a oral medication (Geftinib) and some herbs.
please let me know if you know this is just common or is it related to
cancer? I'm positing here because this board is more active.
Reply to this message |
Return to Main Message List
DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.
Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home Copyright © 2020 The Johns Hopkins University, Baltimore, MarylandLast Modified: 11/11/2002 10:50 am